# SDR UPS08851448

- Difficulty date: December 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fs -12.000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR BOARD NR 676F HAT CHANNEL IS GOUGED.  REMOVED AND REPLACED HAT CHANNEL ON FLOORBARD PANEL NR 676F IAW SRM 53-07-03-0.
